# SDR SWAA2013012511868

- Difficulty date: January 17, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 29,134 hours, 17,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT STA 787+13 RBL 14 WL 155 FLOOR SUPPORT CORRODED ON UPPER SURFACE.  REMOVED AND REPLACED SUPPORT IAW SRM.
